# SDR REXA2014122701235

- Difficulty date: December 27, 2014
- Submitted: December 29, 2014
- Operation: Air carrier
- Aircraft: N8886A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7886
- Aircraft time: 24,021 hours, 21,327 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Broken
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX DOOR LOWER SUPPORT-WHEEL CABLE BROKEN.  DEFERRED PASSENGER DOOR ASSIST IAW MEL 52-11-11 ENTERD INTO DMR PLACARD INSTALLED AUTHORIZATION 010183.  R & R PAX DOOR LOWER SUPPORT-WHEEL CABLE IAW AMM 52-11-13, OPS CHECK GOOD, OK FOR SERVICE.  PN ON/OFF 601R38370-5, SN ON/OFF.
